# SDR FDEA201607222594

- Difficulty date: July 22, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 77,273 hours, 16,331 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Condition: Intermittent
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR WOULD NOT OPEN AFTER LANDING.  FOUND L1 DOOR CONTROL POWER INTERLOCK SWITCH, S1-1090, INTERMITTENT.  R & R SAME REF FIM 52-11-03.  OBSERVED GIRT BAR ARMED WARNING SWITCH, S1-590, CORRODED.  R & R SAME PRECAUTIONARY REF FIM 52-11.  L1 DOOR OPS CHECKS SATISFACTORY.
